| Model Number |
IS3-WW |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Seizures, Grand-Mal (2168)
| Date of Event |
10/19/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that following a right eye (od) trabecular microbypass stent system procedure, the patient presented approximately one (1) year postop with progressive superior visual field loss, described as "mild and non-serious".Per report, the patient resumed medication, and is being monitored.Additional information has been requested.
Additional Manufacturer Narrative
Additional information: the device remains implanted in the patient; therefore, product testing on the actual device could not be performed.The device history record review of the manufacturing lot was performed and there were no non-conformities found to be related to the reported event.A review of the device labeling was completed.Decreased/impaired vision is identified in the labeling as a known inherent risk of trabecular micro-bypass stent procedure.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.An adverse event appears to have occurred, but does not appear to have been a problem with the device or the way it was used.Decreased/impaired vision is an established risk associated with use of the device, which is clearly specified in the product''s labeling.Based on the information received, the root cause of the reported event could not be conclusively identified.Mfr# reference: (b)(4).
Additional Manufacturer Narrative
Mfr# reference: (b)(4).
Event or Problem Description
The following additional information was received.Per report, the patient presented with postoperative visual field loss of greater than or equal to 2.5 decibels (db) in the right eye (od), which was described as "mild" and "non-serious" and was treated with medication.The report noted the event as "persistent".
Additional Manufacturer Narrative
Mfr# reference:(b)(4).
Event or Problem Description
The following additional information was received.Per report, the reported decreased visual remains persistent with "no possible resolution." the report noted that the patient will be monitored after exiting the study.